# SDR CALA9801014

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Rt Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 INCH CRACK IN AFT CHANNEL OF RT NLG WHEEL WELL FORWARD FAIRING.  THE CRACK WAS STOP DRILLED IAW SRM 53-01, FIGURE 2.  TWO ANGLES WERE FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-10-3, 51-10-4, 51-30-2, AND 51-10-6.
